# SDR 29GA2016050500001

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 34,760 hours, 39,004 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT NOT WORKING.  INSPECTED SYS, FOUND LIGHT BULB NOT WORKING, R & R F/A EMERGENCY LIGHT BULB, OPS CHECK NORMAL REF AMM 33-50-00.
